01979944567

Saturday To Thursday 9 am To 6 Pm

Paracetamol

  Refine Search
Filter on Price
Filter on Discount
  Featured
  Specials


Ace 125 Supp-in-bangladesh

Ace 125 Supp

Indication: Fever, headache, toothache, earache, bodyache, myalgia, dysmenorrhoea, neuralgia and sprains. Colic pain, back pain, chronic pain of cancer, inflammatory pain, and post-vaccination pain and fever of children. Rheumatism and osteoarthritic pain & stiffness of joints in fingers, hips, knees, wrists, elbows, feet, ankles and top & bottom of the spine.Dosage & Administration:Tablet: Adults 1-2 tablets every 4 to 6 hours up to a maximum of 4g (8 tablets) daily. Children (6-12 years) 1/2 to 1 tablet 3 to 4 times daily. Syrup and Suspension: Children (3 months to below 1 year) 1/2 to 1 teaspoonful 3 to 4 times daily. Children (1-5 years) 1-2 teaspoonful 3 to 4 times daily. Children (6-12 years) 2-4 teaspoonful 3 to 4 times daily. Adults: 4-8 teaspoonful 3 to 4 times daily. Paediatric Drops: Children (0-3 months): 0.5 ml. Children (4 to 11 months) 1.0 ml. Children (1 to 2 years) 1.5 ml. Dose can be repeated, every 4 hours. Suppository: Suppository should be administered rectaly. Children (3 months - 1 year) 60-120 mg 4 times daily.Show more Preparation: Ace® Tablet: Each box contains 500 tablets in blister pack. Ace® XR Tablet: Each box contains 100 tablets in blister pack. Ace® Syrup (60 ml): 60 ml syrup in sealed cap PET bottle (with measuring cup). Ace® Syrup (100 ml): 100 ml syrup in sealed cap PET bottle (with measuring cup). Ace® Suspension: 60 ml suspension in sealed cap PET bottle. Ace® Paediatric drops (30 ml): 30 ml paediatric drop in sealed cap PET bottle (with dropper). Ace® 125 Suppository: Each box contains 20 suppositories in blister pack. Ace® 250 Suppository: Each box contains 20 suppositories in blister pack. Ace® 500 Suppository: Each box contains 20 suppositories in blister pack. ..

Tk.4.03/=

  0 отзывов

Ace 250 Supp-in-bangladesh

Ace 250 Supp

Indication: Fever, headache, toothache, earache, bodyache, myalgia, dysmenorrhoea, neuralgia and sprains. Colic pain, back pain, chronic pain of cancer, inflammatory pain, and post-vaccination pain and fever of children. Rheumatism and osteoarthritic pain & stiffness of joints in fingers, hips, knees, wrists, elbows, feet, ankles and top & bottom of the spine.Dosage & Administration:Tablet: Adults 1-2 tablets every 4 to 6 hours up to a maximum of 4g (8 tablets) daily. Children (6-12 years) 1/2 to 1 tablet 3 to 4 times daily. Syrup and Suspension: Children (3 months to below 1 year) 1/2 to 1 teaspoonful 3 to 4 times daily. Children (1-5 years) 1-2 teaspoonful 3 to 4 times daily. Children (6-12 years) 2-4 teaspoonful 3 to 4 times daily. Adults: 4-8 teaspoonful 3 to 4 times daily. Paediatric Drops: Children (0-3 months): 0.5 ml. Children (4 to 11 months) 1.0 ml. Children (1 to 2 years) 1.5 ml. Dose can be repeated, every 4 hours. Suppository: Suppository should be administered rectaly. Children (3 months - 1 year) 60-120 mg 4 times daily.Show more Preparation: Ace® Tablet: Each box contains 500 tablets in blister pack. Ace® XR Tablet: Each box contains 100 tablets in blister pack. Ace® Syrup (60 ml): 60 ml syrup in sealed cap PET bottle (with measuring cup). Ace® Syrup (100 ml): 100 ml syrup in sealed cap PET bottle (with measuring cup). Ace® Suspension: 60 ml suspension in sealed cap PET bottle. Ace® Paediatric drops (30 ml): 30 ml paediatric drop in sealed cap PET bottle (with dropper). Ace® 125 Suppository: Each box contains 20 suppositories in blister pack. Ace® 250 Suppository: Each box contains 20 suppositories in blister pack. Ace® 500 Suppository: Each box contains 20 suppositories in blister pack. ..

Tk.5.03/=

  0 отзывов

Ace 500 Supp-in-bangladesh

Ace 500 Supp

Indication: Fever, headache, toothache, earache, bodyache, myalgia, dysmenorrhoea, neuralgia and sprains. Colic pain, back pain, chronic pain of cancer, inflammatory pain, and post-vaccination pain and fever of children. Rheumatism and osteoarthritic pain & stiffness of joints in fingers, hips, knees, wrists, elbows, feet, ankles and top & bottom of the spine.Dosage & Administration:Tablet: Adults 1-2 tablets every 4 to 6 hours up to a maximum of 4g (8 tablets) daily. Children (6-12 years) 1/2 to 1 tablet 3 to 4 times daily. Syrup and Suspension: Children (3 months to below 1 year) 1/2 to 1 teaspoonful 3 to 4 times daily. Children (1-5 years) 1-2 teaspoonful 3 to 4 times daily. Children (6-12 years) 2-4 teaspoonful 3 to 4 times daily. Adults: 4-8 teaspoonful 3 to 4 times daily. Paediatric Drops: Children (0-3 months): 0.5 ml. Children (4 to 11 months) 1.0 ml. Children (1 to 2 years) 1.5 ml. Dose can be repeated, every 4 hours. Suppository: Suppository should be administered rectaly. Children (3 months - 1 year) 60-120 mg 4 times daily.Show more Preparation: Ace® Tablet: Each box contains 500 tablets in blister pack. Ace® XR Tablet: Each box contains 100 tablets in blister pack. Ace® Syrup (60 ml): 60 ml syrup in sealed cap PET bottle (with measuring cup). Ace® Syrup (100 ml): 100 ml syrup in sealed cap PET bottle (with measuring cup). Ace® Suspension: 60 ml suspension in sealed cap PET bottle. Ace® Paediatric drops (30 ml): 30 ml paediatric drop in sealed cap PET bottle (with dropper). Ace® 125 Suppository: Each box contains 20 suppositories in blister pack. Ace® 250 Suppository: Each box contains 20 suppositories in blister pack. Ace® 500 Suppository: Each box contains 20 suppositories in blister pack. ..

Tk.8.06/=

  0 отзывов

Ace Tab 500mg-in-bangladesh

Ace Tab 500mg

Indication: Fever, headache, toothache, earache, bodyache, myalgia, dysmenorrhoea, neuralgia and sprains. Colic pain, back pain, chronic pain of cancer, inflammatory pain, and post-vaccination pain and fever of children. Rheumatism and osteoarthritic pain & stiffness of joints in fingers, hips, knees, wrists, elbows, feet, ankles and top & bottom of the spine.Dosage & Administration:Tablet: Adults 1-2 tablets every 4 to 6 hours up to a maximum of 4g (8 tablets) daily. Children (6-12 years) 1/2 to 1 tablet 3 to 4 times daily. Syrup and Suspension: Children (3 months to below 1 year) 1/2 to 1 teaspoonful 3 to 4 times daily. Children (1-5 years) 1-2 teaspoonful 3 to 4 times daily. Children (6-12 years) 2-4 teaspoonful 3 to 4 times daily. Adults: 4-8 teaspoonful 3 to 4 times daily. Paediatric Drops: Children (0-3 months): 0.5 ml. Children (4 to 11 months) 1.0 ml. Children (1 to 2 years) 1.5 ml. Dose can be repeated, every 4 hours. Suppository: Suppository should be administered rectaly. Children (3 months - 1 year) 60-120 mg 4 times daily.Show more Preparation: Ace® Tablet: Each box contains 500 tablets in blister pack. Ace® XR Tablet: Each box contains 100 tablets in blister pack. Ace® Syrup (60 ml): 60 ml syrup in sealed cap PET bottle (with measuring cup). Ace® Syrup (100 ml): 100 ml syrup in sealed cap PET bottle (with measuring cup). Ace®Suspension: 60 ml suspension in sealed cap PET bottle. Ace® Paediatric drops (30 ml): 30 ml paediatric drop in sealed cap PET bottle (with dropper). Ace® 125 Suppository: Each box contains 20 suppositories in blister pack. Ace® 250 Suppository: Each box contains 20 suppositories in blister pack. Ace® 500 Suppository: Each box contains 20 suppositories in blister pack...

Tk.1.00/=

  0 отзывов

Ace XR Tab-in-bangladesh

Ace XR Tab

Indication: Fever, headache, toothache, earache, bodyache, myalgia, dysmenorrhoea, neuralgia and sprains. Colic pain, back pain, chronic pain of cancer, inflammatory pain, and post-vaccination pain and fever of children. Rheumatism and osteoarthritic pain & stiffness of joints in fingers, hips, knees, wrists, elbows, feet, ankles and top & bottom of the spine.Dosage & Administration:Tablet: Adults 1-2 tablets every 4 to 6 hours up to a maximum of 4g (8 tablets) daily. Children (6-12 years) 1/2 to 1 tablet 3 to 4 times daily. Syrup and Suspension: Children (3 months to below 1 year) 1/2 to 1 teaspoonful 3 to 4 times daily. Children (1-5 years) 1-2 teaspoonful 3 to 4 times daily. Children (6-12 years) 2-4 teaspoonful 3 to 4 times daily. Adults: 4-8 teaspoonful 3 to 4 times daily. Paediatric Drops: Children (0-3 months): 0.5 ml. Children (4 to 11 months) 1.0 ml. Children (1 to 2 years) 1.5 ml. Dose can be repeated, every 4 hours. Suppository: Suppository should be administered rectaly. Children (3 months - 1 year) 60-120 mg 4 times daily.Show more Preparation: Ace® Tablet: Each box contains 500 tablets in blister pack. Ace® XR Tablet: Each box contains 100 tablets in blister pack. Ace® Syrup (60 ml): 60 ml syrup in sealed cap PET bottle (with measuring cup). Ace® Syrup (100 ml): 100 ml syrup in sealed cap PET bottle (with measuring cup). Ace® Suspension: 60 ml suspension in sealed cap PET bottle. Ace® Paediatric drops (30 ml): 30 ml paediatric drop in sealed cap PET bottle (with dropper). Ace® 125 Suppository: Each box contains 20 suppositories in blister pack. Ace® 250 Suppository: Each box contains 20 suppositories in blister pack. Ace® 500 Suppository: Each box contains 20 suppositories in blister pack. 123456789 ..

Tk.1.50/=

  0 отзывов

Aceta 500 mg tab-in-bangladesh

Aceta 500 mg tab

Aceta 500 mg tab..

Tk.0.80/=

  0 отзывов

Aceta-X Tab-in-bangladesh

Aceta-X Tab

Aceta-X Tab..

Tk.1.91/=

  0 отзывов

Acetram Tab-in-bangladesh

Acetram Tab

Indication: Management of moderate to moderately sever pain in adults & also indicated for the short-term (five days or less) management of acute. Dosage & Administration:Acetram tablet can be administered without regard to food. For the management of pain, the recommended dose is 1 or 2 tablets every 4 to 6 hours as needed for pain relief up to a maximum of 8 tablets per day. In case of short-term (five days or less) management of acute pain, the recommended dose is 2 tablets every 4 to 6 hours as needed for pain relief up to maximum of 8 tablets per day. Preparation: Each box contains 30 tablets of Paracetamol 325 mg & Tramadol Hydrochloride 37.5 mg in a blister pack. ..

Tk.8.03/=

  0 отзывов

Doloran Plus 37.5/325 tablet-in-bangladesh

Doloran Plus 37.5/325 tablet

Doloran Plus 37.5/325 tablet..

Tk.10.00/=

  0 отзывов

Fast 125 Supp-in-bangladesh

Fast 125 Supp

Fast 125 Supp..

Tk.4.03/=

  0 отзывов

Fast 250 Supp-in-bangladesh

Fast 250 Supp

Fast 250 Supp..

Tk.5.03/=

  0 отзывов

Fast 500 Supp-in-bangladesh

Fast 500 Supp

Fast 500 Supp..

Tk.8.07/=

  0 отзывов

Fast 500 tab-in-bangladesh

Fast 500 tab

Fast 500 tab..

Tk.0.80/=

  0 отзывов

Fast 60 ml.-in-bangladesh

Fast 60 ml.

Fast 60 ml...

Tk.20.69/=

  0 отзывов

Fast PD 15 ml.-in-bangladesh

Fast PD 15 ml.

Fast PD 15 ml...

Tk.14.81/=

  0 отзывов

Fast XR-in-bangladesh

Fast XR

Fast XR..

Tk.1.51/=

  0 отзывов

Fastdol-in-bangladesh

Fastdol

Fastdol..

Tk.8.03/=

  0 отзывов

Feva 500 mg Tab-in-bangladesh

Feva 500 mg Tab

Feva 500 mg Tab..

Tk.0.75/=

  0 отзывов

Feva Suspension 60ml-in-bangladesh

Feva Suspension 60ml

Feva Suspension 60ml..

Tk.18.00/=

  0 отзывов

Fevedol Tab-in-bangladesh

Fevedol Tab

Fevedol Tab..

Tk.5.00/=

  0 отзывов

Longpara Tab-in-bangladesh

Longpara Tab

Longpara Tab..

Tk.1.51/=

  0 отзывов

Napa-in-bangladesh

Napa

Napa..

Tk.56.00/=

  0 отзывов

Napa 125 Suppository-in-bangladesh

Napa 125 Suppository

Napa 125 Suppository..

Tk.4.00/=

  0 отзывов

Napa 250 Suppository-in-bangladesh

Napa 250 Suppository

Napa 250 Suppository..

Tk.5.00/=

  0 отзывов

Napa 500 Suppository-in-bangladesh

Napa 500 Suppository

Napa 500 Suppository..

Tk.8.00/=

  0 отзывов

Napa 500 Tablet-in-bangladesh

Napa 500 Tablet

Napa 500 Tablet..

Tk.0.80/=

  0 отзывов

Napa 60 ml sus-in-bangladesh

Napa 60 ml sus

Napa 60 ml sus..

Tk.20.00/=

  0 отзывов

Napa 60ml Syrup-in-bangladesh

Napa 60ml Syrup

Napa 60ml Syrup..

Tk.20.70/=

  0 отзывов

Napa Drops-in-bangladesh

Napa Drops

Napa Drops..

Tk.14.82/=

  0 отзывов

Napa Extend tablet-in-bangladesh

Napa Extend tablet

Napa Extend tablet..

Tk.1.51/=

  0 отзывов

Napa IV-in-bangladesh

Napa IV

Napa IV..

Tk.150.00/=

  0 отзывов

Napa Syrup 100ml-in-bangladesh

Napa Syrup 100ml

Napa Syrup 100ml..

Tk.31.87/=

  0 отзывов

Napadol tablet-in-bangladesh

Napadol tablet

Napadol tablet..

Tk.8.00/=

  0 отзывов

P- Dol Tab-in-bangladesh

P- Dol Tab

P- Dol Tab..

Tk.50.00/=

  0 отзывов

P-Dol tab-in-bangladesh

P-Dol tab

P-Dol tab..

Tk.5.00/=

  0 отзывов

PAC Tab-in-bangladesh

PAC Tab

PAC Tab..

Tk.2.00/=

  0 отзывов

PANADOL advance-in-bangladesh

PANADOL advance

PANADOL advance..

Tk.10.00/=

  0 отзывов

Parapyrol Tabs 500mg-in-bangladesh

Parapyrol Tabs 500mg

Parapyrol Tabs 500mg..

Tk.1.00/=

  0 отзывов

Pyralgin Susu 60ml-in-bangladesh

Pyralgin Susu 60ml

Pyralgin Susu 60ml..

Tk.20.64/=

  0 отзывов

Renova-in-bangladesh

Renova

Renova..

Tk.1.00/=

  0 отзывов

Renova 250 supp-in-bangladesh

Renova 250 supp

Renova 250 supp..

Tk.5.03/=

  0 отзывов

Renova 500 mg tab-in-bangladesh

Renova 500 mg tab

Renova 500 mg tab..

Tk.0.80/=

  0 отзывов

Renova 60 ml Syrup-in-bangladesh

Renova 60 ml Syrup

Renova 60 ml Syrup..

Tk.20.70/=

  0 отзывов

Renova 60 supp-in-bangladesh

Renova 60 supp

Renova 60 supp..

Tk.3.52/=

  0 отзывов

Renova ped drop-in-bangladesh

Renova ped drop

Renova ped drop..

Tk.12.35/=

  0 отзывов

Renova XR 665 mg tab-in-bangladesh

Renova XR 665 mg tab

Renova XR 665 mg tab..

Tk.1.51/=

  0 отзывов

Resadol-in-bangladesh

Resadol

Resadol..

Tk.8.00/=

  0 отзывов

Sinapol 60ml Susp-in-bangladesh

Sinapol 60ml Susp

Sinapol 60ml Susp..

Tk.20.00/=

  0 отзывов

Sinapol Tab-in-bangladesh

Sinapol Tab

Sinapol Tab..

Tk.0.80/=

  0 отзывов

Syndol Plus tablet-in-bangladesh

Syndol Plus tablet

Syndol Plus tablet..

Tk.8.00/=

  0 отзывов

Showing 1 to 50 of 72 (2 Pages)

Fatal error: Call to a member function get() on null in /home/diabet/public_html/index.php on line 101